# SDR DXTA2024100800763

- Difficulty date: October 5, 2024
- Submitted: October 16, 2024
- Operation: Air carrier
- Aircraft: N778QS
- Make and model: Bombdr BD1001A10
- Aircraft serial: 20563
- Aircraft time: 9,490 hours, 5,499 cycles
- Engine: Hnywl AS90721A
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Overtemp
- Location: Left
- Stage of operation: DE
- How discovered: O
- Nature of condition: E, M, J
- Precautionary procedure: B, E, A

## Discrepancy

WHILE DESCENDING ON OHSEA 2 ARRIVAL INTO KSNA & PASSING APPROX 15000 FT WITH POWER LEVERS NEAR IDLE, A VIBRATION FELT.  NO CAS MESSAGE, DISCONNECTED AUTOPILOT TO SEE IF COULD FEEL ANY FEEDBACK IN CONTROLS.  ALSO CHANGED POWER SETTINGS TO CHK ENG INDS.  NORMAL CONTROLS & ENG IND NORM.  AFTER 30 SECS,  FEEDBACK IN RUDDER PEDALS, &  LT ENG VIB CAS MESS ILLUM.  CHKD CHKLST,   STRANGE ODOR FOLLOWED BY LT ENG EXCEEDANCE CAS MESS.  ITT LT ENG SPIKED IN RED.  MOVING THROTTLE, NO EFFECT ON ITT.   SHUTDOWN ENG IAW QRH.  DECLARED AN EMERGENCY WITH ATC & CONTINUED IN-FLT ENG SHUTDOWN.  UNEVENTFUL SINGLE ENG LANDING IN KSNA. B3 CODES ASSOCIATED: 303506 & 303515.  R&R LT ENG IAW LMM 72-05-22 & AMM REV 40. OPS/LEAK CHKD GOOD.  ORIG, SUB DATE: 10/8/2024
